# SDR C2XA09SH298

- Difficulty date: September 14, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N12569
- Make and model: Emb EMB-145LR
- Aircraft serial: 145630
- Aircraft time: 14,850 hours, 12,096 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: NA
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - RIGHT EMERGENCY LIGHT HAS BROKEN WIRE.  REPAIRED BROKEN WIRE IAW EMB 145 SWPM 20-21-00.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
